# SDR DALA13014500945

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,446 hours, 47,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE RT LAVATORY AREA FS 1328 FLOOR ATTACH ANGLE HAS INTERGRANULAR CORROSION AT FUSELAGE ATTACHMENT.  REPAIRED IAW SRM 53-05, FIG 24A ID REPAIR IAW PS 900-5-1 N4.
